# SDR 2012FA0000818

- Difficulty date: July 10, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Aircraft: N4261L
- Make and model: Cessna 172G
- Aircraft serial: 17254330
- Engine: Cont O300*
- Engine time: 1,400 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: MILLIENIUM
- Condition: Cracked
- Location: Nr 5
- Part time: 1,400 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

NR 5 CYLINDER CRACKED HALF WAY UP BARREL CAUSING LOSS OF ENGINE POWER.
